# SDR CAL950948

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Rings
- Condition: Cut
- Location: Nr 2 Gearbox
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

GSO - FLT 0171 - THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED WHILE ON FINAL APPROACH TO GSO.  THE NR 2 ENGINE WAS SHUT DOWN AS A PRECAUTIONARY MEASURE.  THE CREW REPORTED LOSING LESS THAN 8.5 PSI OIL PRESSURE.  MAINTENANCE FOUND THE NR 2 ENGINE ANGLE GEARBOX LEAKING AT O-RINGS.  THE O-RINGS WERE REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  THE NR 2 ENGINE WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE DUE TO THE OIL LOSS.  (X)
